# SDR HYIA20150804002

- Difficulty date: July 29, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N67886
- Make and model: Cessna 402C
- Aircraft serial: 402C0435
- Aircraft time: 32,463 hours, 30,606 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Fluid
- Condition: Low
- Location: Master Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FOOT BRAKE, NO PRESS ON LT SIDE, NO BRAKING ACTION LT SIDE.  INSPECTED LT BRAKE LININGS, CHECKED FOR LEAKS, NO DEFECTS NOTED.  SERVICED MASTER CYLINDER WITH FLUID.  OPERATIONS CHECKED GOOD.
